# SDR SWIA201023897

- Difficulty date: March 19, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Aircraft time: 37,232 hours, 30,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

SMOKE TOILET CAUTION WITH CABIN HAZE AND ODOR.  (FLT 6472)  PERFORMED OPERATIONAL CHECK OF PACKS AND LAV SMOKE DETECTOR, COULD NOT DUPLICATE DISCREPANCY.
